Label: information for the patient
Paracetamol Viatris 650 mg tablets EFG
Read this label carefully before starting to take this medication, as it contains important information for you.
1.What is Paracetamol Viatris and what it is used for
2.What you need to know before starting to take Paracetamol Viatris
3.How to take Paracetamol Viatris
4.Possible adverse effects
5.Storage of Paracetamol Viatris
6.Contents of the package and additional information
Paracetamol Viatris belongs to a group of medicines called analgesics and antipyretics.
This medicine is used for the symptomatic treatment of mild to moderate pain and febrile statesin adults and children aged 6 years and above and with a body weight of 21 kg or more.
Do not take Paracetamol Viatris:
Warnings and precautions
Consult your doctor or pharmacist before starting to take Paracetamol Viatris:
Inform your doctor immediately if during treatment with paracetamol you have:
Severe diseases, such as severe kidney failure or sepsis (when bacteria and their toxins circulate in the blood, causing damage to organs), or if you have chronic malnutrition, chronic alcoholism, or if you are also taking flucloxacillin (an antibiotic). A severe disease called metabolic acidosis (a blood and fluid anomaly) has been reported in patients in these situations when using paracetamol at regular doses for a prolonged period or when taking paracetamol with flucloxacillin. Symptoms of metabolic acidosis may include: severe difficulty breathing with deep and rapid breathing, drowsiness, feeling unwell (nausea) and vomiting.
Children and adolescents
Consult your doctor or pharmacist, as there are other presentations with doses adapted to this group of patients.
Other medications and Paracetamol Viatris
Inform your doctor or pharmacist if you are using, have used recently, or may need to use any other medication, including those purchased without a prescription.
In particular, if you are using some of the following medications, as it may be necessary to modify the dose of some of them or interrupt treatment:
Interference with analytical tests
Inform your doctor if you are to undergo any analytical test (including blood and urine tests, etc.) as this medication may alter the results.
Taking Paracetamol Viatris with food and drinks
The use of paracetamol in patients who regularly consume alcohol (3 or more alcoholic beverages: beer, wine, liquor, etc. per day) may cause liver damage.
The taking of this medication with food does not affect its efficacy.
Pregnancy and lactation
Pregnancy
If you are pregnant or breastfeeding, or if you think you may be pregnant, consult your doctor or pharmacist before using this medication.
Paracetamol can be used during pregnancy if necessary. Use the lowest possible dose that reduces pain or fever and use it for the shortest possible time.
Contact your doctor if the pain or fever does not decrease or if you need to take the medication more frequently.
Lactation
Consult your doctor or pharmacist before using any medication.
Paracetamol passes into breast milk, so women breastfeeding should consult their doctor or pharmacist before taking this medication.
Driving and operating machinery
The influence of paracetamol on the ability to drive and operate machinery is negligible or insignificant.
Follow exactly the administration instructions of this medication indicated by your doctor or pharmacist. In case of doubt, consult your doctor or pharmacist again.
Remember to take your medication. This medication should be taken orally. According to your preferences, the tablets can be taken directly or divided in half with water, milk, or fruit juice.
The tablet can be divided into equal doses.
Doserecommendedis:
Adults and adolescents over 15 years and weight over 50 kg:1 tablet every 4-6 hours,up to a maximum of 6 tablets per day.
Children:it is necessaryto respect the dosages defined according to weight. The child's age according to weight is given for information purposes only.
The recommended daily dose of paracetamol is approximately 60 mg/Kg/day, which is divided into 4 or 6 daily doses, that is15 mg/kg every 6 hours or 10 mg/kg every 4 hours.
Renal problems:
In case of moderate renal problems, the usual dose is 500 mg every 6 hours.
In case of severe kidney problems, the usual dose is 500 mg every 8 hours.
Liver problems:
In case of liver problems, consult your doctor. Your doctor may decide to reduce your dose.
In case of chronic alcoholism, the dose should not exceed 2 g per day.
Older patientsshould consult their doctor.
If it is estimated that the action of this medication is too strong or too weak, inform your doctor or pharmacist.
When requiring the administration of doses lower than 650 mg per dose, other paracetamol presentations should be used that adapt to the required dosage.
If you take moreParacetamol Viatristhan you should
If you have taken moreparacetamolthan you should:
You should consult your doctor or pharmacist immediately.
The symptoms of overdose may be: dizziness, vomiting, loss of appetite, yellowish discoloration of the skin and eyes (jaundice), abdominal pain, and pancreatitis inflammation.
If you have ingested an overdose, you should go to a medical center immediately, even if you do not notice the symptoms, as they often do not appear until 3 days after ingestion, even in cases of severe poisoning.
The treatment of an overdose is more effective if it is initiated within 4 hours of medication ingestion.
Patients undergoing barbiturate treatment or chronic alcoholics may be more susceptible to the toxicity of a paracetamol overdose.
In case of overdose or accidental ingestion, go to a medical center immediately or call the Toxicological Information Service (phone 91 562 04 20), indicating the medication and the amount ingested.
If you forgot to takeParacetamol Viatris
Do not take a double dose to compensate for the missed doses, simply take the missed dose when you remember, taking the next doses with the indicated interval (at least 4 hours).
Like all medications,this medicationmay have adverse effects, although not all people will experience them.
Rare Adverse Effectsthat may occur (between 1 and 10 of every 10,000 people), are: discomfort, low blood pressure (hypotension), and increased levels of transaminases in the blood.
Very Rare Adverse Effectsthat may occur (in fewer than 1 of every 10,000 people) are: kidney diseases, cloudy urine, allergic dermatitis (skin rash), jaundice (yellow discoloration of the skin), blood disorders (agranulocytosis, leucopenia, neutropenia, hemolytic anemia) and hypoglycemia (low blood sugar). Rarely, severe skin reactions have been reported.
Paracetamol can damage the liver when taken in high doses or for prolonged treatment.
Adverse Effectsof Unknown Frequency(cannot be estimated from available data): A serious disease that can make the blood more acidic (metabolic acidosis) in patients with severe disease who use paracetamol (see section 2).
Reporting Adverse Effects
If you experience any type of adverse effect, consult your doctor or pharmacist, even if it is a possible adverse effect that does not appear in this prospectus. You can also report them directly through the Spanish System of Pharmacovigilance of Medicines for Human Use: https://www.notificaram.es. By reporting adverse effects, you can contribute to providing more information about the safety of this medication.
Keepthis medicationout of sight and reach of children.
This medication does not require special storage conditions.
Do not usethis medicationafter the expiration date that appears on the packaging after CAD or EXP. The expiration date is the last day of the month indicated.
Medications should not be disposed of through drains or in the trash. Dispose of packaging and medications you no longer need at the SIGRE collection pointat the pharmacy. If in doubt, ask your pharmacist how to dispose of packaging and medications you no longer need. By doing so, you will help protect the environment.
Composition of Paracetamol Viatris
The active ingredient is paracetamol. Each tablet contains 650 mg of paracetamol.
The other components are: maize pregelatinized starch , stearic acid (E-570) , pellucid (E-1201) , crospovidone (E-1202) , microcrystalline cellulose and plant-derived magnesium stearate (E-470b) .
Appearance of the product and content of the container
Paracetamol Viatris tablets are oblong, biconvex, scored, and white, packaged in blisters in containers of 20 and 40 tablets.
Only some sizes of containers may be commercially available.
Holder of the marketing authorization and responsible for manufacturing
Holder of the marketing authorization
Viatris Pharmaceuticals, S.L.U.
C/ General Aranaz, 86
28027 - Madrid
Spain
Responsible for manufacturing
Toll Manufacturing Services, S.L.
C/ Aragoneses, 2.
28108 - Alcobendas (Madrid)
Spain
Or
Rovi Pharma Industrial Services, S.A.
Vía Complutense, 140
28805 - Alcalá de Henares (Madrid)
Spain
Or
Pharmaloop, S.L.
C/ Bolivia, 15, Polig. Industrial Azque
28806 - Alcalá de Henares (Madrid)
Spain
Or
Farmalider, S.A.
C/ Aragoneses, 2
28108 - Alcobendas (Madrid)
Spain
Last review date of this leaflet: February 2025
The detailed information of this medicine is available on the website of the Spanish Agency for Medicines and Medical Devices (AEMPS) https://www.aemps.gob.es/
Есть вопросы по этому лекарству или вашим симптомам? Свяжитесь с лицензированным врачом для получения помощи и персонализированного ухода.